Q. Using ayurveda how to regain my vigor, vitality and strength lose due to masturbation?

Answered by
Dr. Ishwar Chandra Rai
and medically reviewed by iCliniq medical review team.
Published on Oct 16, 2019 and last reviewed on: Oct 17, 2019

Hello doctor,

I am 40 years old and married. I was under the influence of masturbation in early life and could not snap out of it until I got married a couple of years back. I am currently experiencing weakness, lack of energy and enthusiasm, concentration, irritable mood, and forgetfulness. I am not able to enjoy my sexual life with my wife. I look dull, feel tired, and the brightness of my face has also gone.

In view of the aforesaid circumstances, I most humbly request your kind self to prescribe some ayurvedic medicines that will help me get rid of these problems and regain my lost vigor, vitality, strength, memory power, etc.

Dr. Ishwar Chandra Rai

Ayurveda Specialist
#

Hello,

Welcome to icliniq.com.

I understood your concern. Decreased or lack of proper erection of the penis is known as erectile dysfunction. Stress, anxiety, smoking, drinking, medications like antacids, high cholesterol, high blood pressure, diabetes, obesity, and low testosterone may cause such kinds of issues.

Mostly it is psychologic, that it is due to masturbation. So you can restore your health naturally through ayurvedic medicines and yoga practices.


Treatment plan:

Take:
1. Dabur Mushli pak Laghu 3 gm with warm milk after meals.
2. Dhootapapeshwar Makardhwaja Gutika 1 tablet twice a day with ghee.
3. Dabur Ashwagandha Avaleha 3 gm twice a day before food.

Preventive measures:

Avoid spicy and fried junk foods.

Quit smoking and drinking if you have these habits.

Do regular kapalbhati Mandukasana and Ardha Matsyendrasana as well as pranayana like Anulom Vilom, Nadi Shodhana and Bhramari.

Regarding follow up:

Follow up after one month.

Also Read Answers From:

Related Questions & Answers


Erectile Dysfunction in Diabetic Population

Article Overview: Erectile dysfunction is a condition when the person is not able to achieve or maintain an erection adequately to have intercourse. It is common in diabetes patients. Diabetics are at a higher risk (three times more likely) of developing erectile dysfunction compared to non-diabetic people. At least half the diabetics develop erectile dysfunction and the risk increases with age. So, why does erectile dysfunction happen? Why does diabetes lead to impotence? Here we discuss why. Read Article


Dr. Saumya Mittal
Diabetologist

Erectile dysfunction is a condition when the person is not able to achieve or maintain an erection adequately to have intercourse. It is common in diabetics. People with diabetes are not only at a higher risk (three times more likely compared to nondiabetic people) of developing erectile dysfunction...  Read Article

I am trying to gain weight for the past 13 years. Will ayurveda treatment help me?

Query: Hi doctor, I fell sick seriously before 13 years. I have lost my weight after that. It was due to sunstroke, and I am facing digestive issues after having it. I have a heaviness in my chest. I consulted a doctor and checked it. There was no infection. I find difficult to gain weight after having di...  Read Full >>


Dr. Ishwar Chandra Rai
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. You are thinking in the right way. Indigestion may affect weight gain. Your lifestyle, food habits and lack of physical activity may cause indigestion, and it leads to acidity. Take the following ayurvedic medicines and follow these instru...  Read Full

Is erectile dysfunction related to my thyroid disease?

Query: Hello doctor, I am a 72-year-old male with a height of 5 feet 6 inches and a weight of 78 kg. I have been on Eltroxin 100 mcg and Amloz 5 mg for two years for hypothyroidism. I am feeling fatigued and have an intense appetite. I have lost fertility for the last one year. My ESR value is 41. I also ...  Read Full >>


Dr. Naresh Kumar Monigari
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the details and reports (attachment removed to protect patient identity). The TSH (thyroid-stimulating hormone) report is not available. So kindly review the TSH report again. Coming to ESR (erythrocyte sedimentation rate) at 41, it need not ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.